MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 40; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 40; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 48145540
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; rod slipped out of screw.
 
Additional Manufacturer Narrative
Method: risk assessment; results: visual, analysis, device history and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the plausible root cause of the event was determined to be user error.
 
Event or Problem Description
It was reported that; rod slipped out of screw.

Brand Name
XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 5.5 X 40
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6089748
Report Number0009617544-2016-00447
Device Sequence Number1136235
Product Code NKB
UDI-Device Identifier04546540450180
UDI-Public(01)04546540450180
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48145540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2016
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO